Sankhya: The Indian Journal of Statistics

1997, Volume 59, Series B, Pt. 3, 396-420

RELIABILITY FUNCTION OF CONSECUTIVE-$k$-OUT-OF-$n$ SYSTEMS FOR THE GENERAL CASE

By

K.G. RAMAMURTHY, Indian Statistical Institute, Bangalore

SUMMARY. In this paper, we characterise the coefficients in the simple form of the reliability function of Consecutive-$k$-out-$n$:G systems. We also provide a table using which the reliability function can be written down when $k \le n \le 6k+4$.

AMS (1991) subject classification. 62N05

Key words and phrases. Reliability function, simple form, consecutive-$k$-out-of-$n$ systems

Full paper (PDF)

This article in Mathematical Reviews